# SDR USAA2014081800017

- Difficulty date: August 16, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 1,396 hours, 563 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: 9916
- Condition: Failed
- Location: L1 Door
- Part time: 1,392 hours, 562 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE DEPLOYED INADVERTENTLY BY FLIGHT ATTENDANT.  SLIDE DID NOT INFLATE. REPLACED L1 DOOR SLIDE ASSEMBLY IAW JOB CARD 26L00025010.  ALSO REPLACED DIAPHRAGM ASSEMBLY IAW AMM 52-10-00.
